# SDR HEEA107327

- Difficulty date: September 8, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 21,726 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 212075036101
- Condition: Fluctuates
- Location: Main  Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING CRUISE CHECKLIST, NOTED C-BOX OIL PRESSURE LOW AND FLUCTUATING.  MAINTENANCE REPLACED INDICATOR.
